# SDR ASAA0580206

- Difficulty date: April 4, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140733
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, FUSELAGE SKIN IS CREASED AT REPAIR DOUBLER ON RIGHT SIDE.  REPLACED DOUBLER PER EA 5330-01914.  (M)
